# SDR 2008UALA00262

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,543 hours, 9,686 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN 6 CIRCUIT BREAKERS FOR EMERGENCY LIGHTS IN.  ELECTRICAL ODOR C/B OUT NO ODOR. REPLACED EMERGENCY LIGHT POWER SUPPLY M33424 AND POWERED UP EMERGENCY LIGHTS.   OPS TEST NOW OK, NO ODOR.
